# SDR SWIA200312631

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 16 hours, 8 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 WILL NOT TEST.  TRIM WILL KICK OFF WHEN ATTEMPTING TO RUN THE TRIM WITH JUST STAB TRIM CH 2 AND MACH TRIM ENGAGED.  REMOVED AND REPLACED THE HORIZONTAL STABILIZER ACTUATOR AND HORIZONTAL STABILIZER MOTOR CONTROL UNIT IAW MM 27-42-05.  OPS CHECK GOOD.  S/N OFF: 1152.  MOTOR CONTROL UNIT P/N OFF:  7062-3, S/N OFF:  1184.
